Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Li, Degui"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 5.


Li, Degui, Robinson, Peter M. and Shang, Han Lin (2023) Nonstationary fractionally integrated functional time series. Bernoulli, 29 (2). 1505 - 1526. ISSN 1350-7265

Li, Yu-Ning, Li, Degui and Fryzlewicz, Piotr ORCID: 0000-0002-9676-902X (2022) Detection of multiple structural breaks in large covariance matrices. Journal of Business and Economic Statistics. ISSN 0735-0015

Li, Degui, Robinson, Peter M. and Shang, Han Lin (2020) Long-range dependent curve time series. Journal of the American Statistical Association, 115 (530). pp. 957-971. ISSN 0162-1459

Ke, Yuan, Li, Degui and Yao, Qiwei ORCID: 0000-0003-2065-8486 (2018) Nonlinear regression estimation using subset-based kernel principal components. Statistica Sinica, 28 (4). pp. 2771-2794. ISSN 1017-0405


Li, Degui, Lu, Zudi and Linton, Oliver (2010) Loch linear fitting under near epoch dependence: uniform consistency with convergence rate. Econometrics (EM/2010/549). Suntory and Toyota International Centres for Economics and Related Disciplines, London, UK.

This list was generated on Tue May 21 10:24:19 2024 BST.